CSpace
对矩阵值函数的nevanlinnapick问题与幂矩量问题
陈公宁1; 李小青2
2000
Source Publication北京师范大学学报自然科学版
ISSN0476-0301
Volume036Issue:005Pages:588
Abstract继续作者最近得到的NP问题(在N^P类或ψ^P类)与幂矩量问题的内在对应的研究成果,主要考虑这2个问题的解的具体描述。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38784
Collection中国科学院数学与系统科学研究院
Affiliation1.北京师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈公宁,李小青. 对矩阵值函数的nevanlinnapick问题与幂矩量问题[J]. 北京师范大学学报自然科学版,2000,036(005):588.
APA 陈公宁,&李小青.(2000).对矩阵值函数的nevanlinnapick问题与幂矩量问题.北京师范大学学报自然科学版,036(005),588.
MLA 陈公宁,et al."对矩阵值函数的nevanlinnapick问题与幂矩量问题".北京师范大学学报自然科学版 036.005(2000):588.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈公宁]'s Articles
[李小青]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈公宁]'s Articles
[李小青]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈公宁]'s Articles
[李小青]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.